# SDR CA120801015

- Difficulty date: July 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2550 · Cargo Compartments
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cargo Hook
- Component: Cargo Hook
- Component part number: 52802301
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) CARGO HOOK FUNCTION TEST PERFORMED DURING HELICOPTER 100 HR INSPECTION.  CARGO HOOK CIRCUIT BREAKER TRIPPED.  CARGO HOOK REPLACED.
